# SDR USAA920081608

- Difficulty date: August 8, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 61,425 hours, 39,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834257
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q6 MAJOR REPAIR NR 03C10753005/011 LEVEL 2 CORROSION ON INTERCOSTAL AT BS 332, RBL 11.  REPLACED INTERCOSTAL AT BS332, RBL 11 IAW B737 SRM, 51-10-2.
